# SDR USAA951042

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11313
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 201251225
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT NR 1025 - AFTER TAKEOFF WE RECEIVED A GND/FLT CONTROL MSG ON MFDU.  ALL INDICATIONS INDICATED AIRCRAFT WAS STILL ON GND.  RETURNED TO PIT AFTER CONSULTING WITH MAINTENANCE CONTROL.  REPLACED NR 3 RT PROXIMITY SENSOR PER MM 32-63-03.  ADJUSTED AND OPS CHECKS GOOD PER SAME.  (M)
